On motives for Deligne-Mumford stacks. - Archive ouverte HAL Access content directly
Journal Articles International Mathematics Research Notices Year : 2000

On motives for Deligne-Mumford stacks.

Bertrand Toen


We define and compare two different definitions of Chow motives for Deligne-Mumford stacks, associated with two definitions of Chow rings. The main result we prove is that both categories of motives are equivalent to the usual category of motives of algebraic varieties, but the motives of a given stack associated with both theories are not isomorphic. We will also give some examples of motives associated with some alegbraic stacks.
Fichier principal
Vignette du fichier
motdm.pdf (346.98 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00773027 , version 1 (11-01-2013)



Bertrand Toen. On motives for Deligne-Mumford stacks.. International Mathematics Research Notices, 2000, 2000 (17), pp.909-928. ⟨10.1155/S1073792800000477⟩. ⟨hal-00773027⟩
99 View
404 Download



Gmail Facebook X LinkedIn More